Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On a Problem of Partitions

Alfred Brauer
American Journal of Mathematics
Vol. 64, No. 1 (1942), pp. 299-312
DOI: 10.2307/2371684
Stable URL: http://www.jstor.org/stable/2371684
Page Count: 14
  • Read Online (Free)
  • Download ($24.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
On a Problem of Partitions
Preview not available

Page Thumbnails

  • Thumbnail: Page 
299
    299
  • Thumbnail: Page 
300
    300
  • Thumbnail: Page 
301
    301
  • Thumbnail: Page 
302
    302
  • Thumbnail: Page 
303
    303
  • Thumbnail: Page 
304
    304
  • Thumbnail: Page 
305
    305
  • Thumbnail: Page 
306
    306
  • Thumbnail: Page 
307
    307
  • Thumbnail: Page 
308
    308
  • Thumbnail: Page 
309
    309
  • Thumbnail: Page 
310
    310
  • Thumbnail: Page 
311
    311
  • Thumbnail: Page 
312
    312